Indigestion And Bloating
Individuals might feel indigestion and bloating alongside nausea and vomiting, or they might just be mild discomfort without other symptoms of illness. Feelings of indigestion can make an individual's stomach hurt and feel like it's cramping. Patients might feel like there's a lot of gas or water in their stomach that isn't passing through their body properly. Like with nausea and vomiting, individuals may be able to mitigate these effects by taking the medication with food. However, it depends heavily on the exact medication they're taking. If a doctor tells patients the medicine must be taken on an empty stomach, they should listen. Patients should also make sure to ask their doctor before taking any probiotic supplements to make sure they're safe to use alongside the antibiotics. They can also ask their doctor whether there are any over-the-counter medications they can use to help combat the intestinal effects. If bloating and indigestion are too severe for patients to finish the course of antibiotics, they should talk to their doctor about switching to another one.
Get more details on antibiotic side effects now.